# SDR AALA202002219030

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,642 hours, 21,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Faulty
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FWD PASSENGER DOOR ASSIST CYLINDER PRESSURE GAGE IS STUCK AT 2250PSI WITH NO PRESSURE IN THE CYLINDER. REMOVED AND REPLACED FWD PASSENGER DOOR ASSIST CYLINDER PRESSURE GAUGE IAW UTC AEROSPACE SYSTEMS CMM TYPE FE334 52-11-51.
